# SDR DALA2023042503225

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,324 hours, 30,518 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 HOLDING SHORT OF RUNWAY 23L AN AEROMEXICO TAXING BY HIT HIS LEFT WINGLET/ WINGTIP ON OUR RIGHT ELEVATOR. CORRECTIVE ACTION: REMOVED RT. HOR. STAB. LOWER TRAILING EDGE PANELS 345EB, 345FB, 345GB AND OUTBD SEDTION OF LOWER T/E SEAL. REMOVED OUTBD DAMAGED SECTION OF RT ELEVATOR. C/W HFEC INSP. OF AREA PER B757 NDTM 51-00-19 PG.6 FOUND NO CRACK OTHER THAN VISABLE. CONTINUE REPAIR UNDER VISIT I.D. 2589804. (7833764)
